`a`

Regularity of a vector valued two phase free boundary problems

Pages: 365 - 374, Issue special, November 2013

 Abstract        References        Full Text (326.3K)          

Huiqiang Jiang - Department of Mathematics, University of Pittsburgh, Pittsburgh, PA, 15024, United States (email)

1 I. Athanasopoulos, L. A. Caffarelli, C. Kenig, and S. Salsa. An area-Dirichlet integral minimization problem. Comm. Pure Appl. Math., 54(4):479-499, 2001.       
2 Lawrence C. Evans and Ronald F. Gariepy. Measure theory and fine properties of functions. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL, 1992.       
3 P. G. De Gennes. The physics of liquid crystals. Studies in Advanced Mathematics. Clarendon Press, Oxford, 1974.
4 Huiqiang Jiang. Analytic regularity of a free boundary problem. Calc. Var. Partial Differential Equations, 28(1):1-14, 2007.       
5 Huiqiang Jiang and Christopher Larsen. Analyticity for a two dimensional free boundary problem with volume constraint. Preprint.
6 Huiqiang Jiang, Christopher J. Larsen, and Luis Silvestre. Full regularity of a free boundary problem with two phases. Calc. Var. Partial Differential Equations, 42(3-4):301-321, 2011.       
7 Huiqiang Jiang and Fanghua Lin. A new type of free boundary problem with volume constraint. Comm. Partial Differential Equations, 29(5-6):821-865, 2004.       
8 Paolo Tilli. On a constrained variational problem with an arbitrary number of free boundaries. Interfaces Free Bound., 2(2):201-212, 2000.       

Go to top